# SDR AALA201705309027

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 27,577 hours, 9,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DISPLAYS LOW PRESSURE.  SERVICED THE R4 DOOR EMERGENCY N2 CYLINDER IAW AMM 52-10-00 -614-001-A TO SERVICEABLE PRESSURE, NO LEAKS FOUND.
